| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.This report is for the second device reported, for the first device reported that was used on the same patient.See mdr 1118880-2020-00173.
Event or Problem Description
The user facility reported the destination device had multiple kinks/smashed.The patient condition was good.The outcome of the procedure was good.There was no patient injury, medical/surgical intervention required.Additional information was received on 26june2020: the type of the procedure was a peripheral leg case.The procedure was completed using another destination.
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information to the b5 section, to update section h3, and to provide the completed investigation results.One used 6fr 65 cm destination sheath and dilator was received for product evaluation at terumo medical corporation.The dilator was not mated to the sheath when received.Visual inspection revealed one flattened segment was observed on the sheath.Measurements of the flattened segment was found to be starting at 37.5 cm and ending at 41.5 cm from the hub.No other visual anomalies were observed.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.However, the exact cause of the reported event cannot be definitively determined based on the available information.
Event or Problem Description
Additional information was received on 07august2020: when the wire was fed into the sheath during preparation, that was when they noticed the flattened portion.He took another sheath and found that it was also damaged.